# SDR SWIA202305227

- Difficulty date: April 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 36,073 hours, 22,762 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pad
- Condition: Worn
- Location: Rt Nacellle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF R/H LWR TRANSCOWL AFT LATCH BEARING PAD ON JOB 71027881  OP 144  CAMP #26469813, FOUND WEAR DAMAGE ON UNDERLYING CHANNEL.       (C-CHECK RO 5/18/2023)    REPAIRED DAMAGE TO R.H LOWER TRANS COWL AFT C CHANNEL REF MHIRJ REO 670-54-21-1550 REV -- 2023-05-10. COMPLIED WITH TASK CARD 51-900-1002-SKY
